# SDR DXTA2011052304587

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 5,613 hours, 4,394 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 50117412103
- Part serial: 2063A
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,776 hours, 1,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE STANDBY ATTITUDE INDICATOR SCREEN WENT BLANK THEN DISPLAYED WARNING POWER NEEDS RESET.   R & R STANDBY INDICATOR AND OPS CHECKED GOOD IAW MM 34-21-17.
